# SDR AUS20031095

- Difficulty date: October 27, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Ge CFM563B1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Faulty
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) AUTOBRAKE SYSTEM NOT ARMING.  LIMITED INFORMATION PROVIDED.
